Skip to content
Clomid headache
avatar
mrsmousy posted:
Hi, im new on here. Taking clomid 50mg for the first time. Im now on my third day, and have a bad headache. Anyone- can i take tylenol?
Reply
 
avatar
roxypam responded:
I had the same thing when i took it, and i started on the 3rd day too. Tylenol is safe, you can take it to relieve the headache, that's what i did too.
Me(30) DH(38).TTC 1yr.3mths 1700mg Metformin.2rounds 50mg clomid.Ovulated but all BFN.On a break before seeing RE.


Spotlight: Member Stories

Hi I am 23 yrs old with pcos.. My husband and I have been married for 1 1/2 yrs. I started taking med in Nov 2009.. They started me on Metformin 1000 ...More

Helpful Tips

Want to change font size?
It is easy to make the font bigger press and hold your control key and click on the + key until it's as big as you like, To make the ... More
Was this Helpful?
17 of 30 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.